I am a 22 year old female. Starting around the beginning of this year, I have been feeling like vomiting but don't actually vomit a day or two after my period ends. This last for three days and then gets better. During my period, I am perfectly happy. I usually eat a lot, but when I have the vomiting feeling, I can't eat as much. There has been one or two times that I did not experience the vomiting sensation, but it happens more often than not. Is this some kind of hormonal imbalance or what?
Welcome to the MedHelp forum!
Vomiting after the period ends can be due to hormonal imbalance, acidity, reflux, endometriosis or polycystic ovary.
It could also be due to something you eat—maybe a medication taken to overcome any menstrual cramps.
Consult a gynecologist to rule out hormonal imbalance and PCOD. A day before your period is supposed to end, start Omeprazole empty stomach in morning and an antacid gel at bedtime. Refrain from smoking, alcohol, fuzzy drinks and spicy food. See if this helps.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.